# SDR AALA20111219DFW01

- Difficulty date: December 19, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 41,118 hours, 5,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY EXIT LIGHT AND COVER BROKEN, IT IS LOCATED ON THE BULKHEAD BEHIND ROW 45C BY JUMPSEAT 4LC.  REPLACED AFT BULK WALL LEFT EMERGENCY EXIT LIGHT ASSEMBLY.  OPS CHECKS NORMAL.
